# SDR DALA2025080505859

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANELS 242CF 241CF 242HF 242GF 241HF 242MF 242KF 241JF 241LF 241FF 241GF WITH GLASS TOP LAYER DAMAGED.   COMPLIED WITH ER/A 627928-14.
